# SDR HNAA0100051

- Difficulty date: August 20, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 33,506 hours, 37,466 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: 85710828
- Condition: Cracked
- Part time: 33,506 hours, 37,466 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

AILERON CONTROL QUADRANT MOUNTING BRACKET ON L/H WING REAR SPAR FOUND CRACKED AT OUTBOARD END OF THE LOWER FLANGE TO 1/16" BEYOND THE FIRST RIVET HOLE. REPAIRED IAW ESR8-57-01-012A.
